Family Life & Relationships <
Health & fitness
23/05/2012 at 10:40
I was supposed to get my period on the 20th (but I'm pretty irregular; it can come a few days late). 3 days later I had unplanned sex with my boyfriend for the first time. I know my hymen already broke due to sports, but I bled a little after it. He didn't use a condom. We immediately went to get Plan B. After taking the first pill, I bled. It's like a period but lighter. Can it be my period and that it's just a few days late? or is it Plan B causing the bleeding? If it's Plan B, how long does the bleeding last? My periods usually lasts 6-7 days. (I've read that many women bleed after taking Plan B and some consider it as a regular period.) Could it be both? Also, how long do the side effects of Plan B last? I've been having the nausea and abdominal pain side effects since the 24th.
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.